# SDR DXTA2012050704969

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 10,738 hours, 5,226 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: 3003418
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS MUST BE FULLY DEPRESSED BEFORE ANY BRAKING ACTION IS FELT AND THEN THEY ARE VERY GRABBY. ALL BRAKE WEAR INDICATORS ARE GOOD.  R & R ANTI-SKID CONTROL BOX AND INSTALLED A REPAIRED ANTI-SKID CONTROL BOX IAW G-IV CMP 324264.  SUCCESSFUL OPS CHECK PERFORMED IAW G-IV CMP 324264.
